Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Spectral methods for pantograph-type differential and integral equations with multiple delays

Language

English

Abstract

We analyze the convergence properties of the spectral method when used to approximate smooth solutions of delay differential or integral equations with two or more vanishing delays. It is shown that for the pantograph-type functional equations the spectral methods yield the familiar exponential order of convergence. Various numerical examples are used to illustrate these results. © 2009 Higher Education Press and Springer-Verlag GmbH.

Keywords

Convergence analysis, Delay differential equation, Legendre spectral method, Multiple vanishing delays, Volterra functional integral equation

Publication Date

2009

Source Publication Title

Frontiers Of Mathematics In China

Volume

4

Issue

1

Start Page

49

End Page

61

Publisher

Springer with Higher Education Press

DOI

10.1007/s11464-009-0010-z

Link to Publisher's Edition

http://dx.doi.org/10.1007/s11464-009-0010-z

ISSN (print)

16733452

ISSN (electronic)

16733576

This document is currently not available here.

Share

COinS